# SDR CHQ00004

- Difficulty date: July 14, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- Aircraft time: 24,645 hours, 25,845 cycles
- Engine: Ge CT75A2
- Engine time: 24,478 hours, 25,728 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD AFTER LT PROP GEAR BOX OIL PRESSURE FLUX.  MAINTENANCE RESECURED LOOSE CANNON PLUGS.
